# SDR USAA2013040100008

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 49,214 hours, 18,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3145410
- Part serial: 8768
- Condition: Faulty
- Location: Cabin
- Part time: 4,872 hours, 2,194 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY POWER SUPPLY UNIT FAULTS DURING EMERGENCY LIGHT TEST.  REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT AS REQUIRED PER AIRBUS MAINTENANCE MANUAL 33-51-11-401.
